# SDR REXA2022100200799

- Difficulty date: September 28, 2023
- Submitted: October 2, 2023
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 41,394 hours, 31,790 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670374113
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL9 FLOOR SEAT RAIL IS CORRODED BETWEEN F.S. 830 TO F.S. 863. NEW SEAT TRACK AT RBL9, BETWEEN F.S855.40 TO F.S977.00 WAS INSTALLED IAW CRJ700 AMM TASK 53-00-49-400-801  (CONFIG A01) SEAT TRACK P/N: SH670-37411-3,
